Results overview: Found 17 records in 0.02 seconds.
Articles, 17 records found
Articles 17 records found  1 - 10next  jump to record:
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
14 p, 314.2 KB Periodic orbits for the perturbed planar circular restricted 3–body problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. [...]
2019 - 10.3934/dcdsb.2019003
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020  
3.
9 p, 300.5 KB Periodic orbits of the planar anisotropic Kepler problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística)
In this paper we prove that at every energy level the anisotropic problem with small anisotropy has two periodic orbits which bifurcate from elliptic orbits of the Kepler problem with high eccentricity. [...]
2017 - 10.1142/S0218127417500390
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 3 (2017) , p. 1750039  
4.
6 p, 1.8 MB Periods of continuous maps on closed surfaces / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017 - 10.1216/RMJ-2017-47-4-1089
The Rocky Mountain Journal of Mathematics, Vol. 47 Núm. 4 (2017) , p. 1089-1096  
5.
7 p, 400.5 KB Periods of continuous maps on some compact spaces / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The objective of this paper is to provide information on the set of periodic points of a continuous self--map defined in the following compact spaces: S^n (the n--dimensional sphere), S^n S^m (the product space of the n--dimensional with the m--dimensional spheres), CP^n (the n--dimensional complex projective space) and HP^n (the n--dimensional quaternion projective space). [...]
2016 - 10.1080/10236198.2017.1304932
Houston Journal of Mathematics, Vol. 42 Núm. 3 (2016) , p. 1047-1058  
6.
12 p, 1.7 MB New families of periodic orbits for a galactic potential / de Bustos, Maria T. (Universidad de Salamanca. Departamento de Matemática Aplicada) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The Hamiltonian system associated to the Hamiltonian \[ H=(P_1^2 P_2^2 P_3^2)/2 (Q_1^2 Q_2^2 Q_3^2)/2 (Q_1^4 Q_2^4 Q_3^4 a(Q_1^2Q_2^2 Q_1^2Q_3^2 Q_2^2Q_3^2)), \] where and a are parameters and is small, describes the local motion in the central area of a galaxy. [...]
2016 - 10.1016/j.chaos.2015.11.003
Chaos, solitons and fractals, Vol. 82 (2016) , p. 97-102  
7.
15 p, 795.4 KB Periodic orbits of a perturbed 3–dimensional isotropic oscillator with axial symmetry / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
We study the periodic orbits of a generalized Yang–Mills Hamiltonian H depending on a parameter β. Playing with the parameter β we are considering extensions of the Contopoulos and of the Yang–Mills Hamiltonians in a 3-dimensional space. [...]
2015 - 10.1007/s11071-015-2371-z
Nonlinear Dynamics, Vol. 83 (2015) , p. 839-848  
8.
11 p, 2.2 MB On the set of periods for the Morse-Smale diffeomorphisms on the disc with n holes / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For every homological class we present a complete description of the minimal Lefschetz set of periods for the Morse–Smale diffeomorphisms without periodic points in the boundary defined on the disc with n holes Dn for n = 1, 2, 3, 4, 5 by using the Lefschetz zeta function. [...]
2013 - 10.1080/10236198.2012.722630
Journal of Difference Equations and Applications, Vol. 19 Núm. 7 (2013) , p. 1161-1173  
9.
7 p, 2.1 MB Periodic structure of transversal maps on CP^n, HP^n and S^p S^q / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A C1 map f : M → M is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) being x a fixed point of fm. Let CPn be the n–dimensional complex projective space, HPn be the n–dimensional quaternion projective space and Sp × Sq be the product space of the p–dimensional with the q–dimensional spheres, p 6= q. [...]
2013 - 10.1007/s12346-013-0099-z
Qualitative Theory of Dynamical Systems, Vol. 12 (2013) , p. 417-425  
10.
13 p, 1.9 MB On the dynamics of the rigid body with a fixed point: Periodic orbits and integrability / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The aim of the present paper is to study the periodic orbits of a rigid body with a fixed point and quasi–spherical shape under the effect of a Newtonian force field given by different small potentials. [...]
2013 - 10.1007/s11071-013-0972-y
Nonlinear Dynamics, Vol. 74 (2013) , p. 327-333  

Articles : 17 records found   1 - 10next  jump to record:
See also: similar author names
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.